# SDR REXA2021032200163

- Difficulty date: March 1, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 25,309 hours, 25,527 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017351
- Condition: Corroded
- Location: Bs 280
- Part time: 25,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD J ANGLE HAS MULTIPLE SPOTS OF CORROSION.	"REMOVED AND REPLACED FS280 FWD J ANGLE IAW CRJ 200 SRM 51-42-21 & 51-42-06. 
"
